Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Pages 1387–1395 (Mi zvmmf7204)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Algorithm for discovering the set of all the solutions of a linear programming problem

N. V. Chernikova

Kiev

Full text: PDF file (1167 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 282–293

Bibliographic databases:

UDC: 519.95
Received: 17.07.1967

Citation: N. V. Chernikova, “Algorithm for discovering the set of all the solutions of a linear programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1387–1395; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 282–293

Citation in format AMSBIB
\Bibitem{Che68}
\by N.~V.~Chernikova
\paper Algorithm for discovering the set of all the solutions of a linear programming problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1387--1395
\mathnet{http://mi.mathnet.ru/zvmmf7204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0243816}
\zmath{https://zbmath.org/?q=an:0172.43504}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 282--293
\crossref{https://doi.org/10.1016/0041-5553(68)90115-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7204
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Bastrakov, N. Yu. Zolotykh, “Udalenie neravenstv iz fasetnogo opisaniya mnogogrannika”, Tr. IMM UrO RAN, 21, no. 3, 2015, 37–45  mathnet  mathscinet  elib
    2. Marechal A., Perin M., “Efficient Elimination of Redundancies in Polyhedra By Raytracing”, Verification, Model Checking, and Abstract Interpretation, Vmcai 2017, Lecture Notes in Computer Science, 10145, eds. Bouajjani A., Monniaux D., Springer International Publishing Ag, 2017, 367–385  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:370
    Full text:167
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021